# SDR CA990115024

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Jammed
- Location: Elevator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FLIGHT CONTROL STABILIZER JAM, ELEVATOR/AILERON COMPUTER 1 AND 2 PITCH DISPLAYED ON ELECTRONIC CENTRALIZED AIRCRAFT MONITORING.  AIRCRAFT RETURNED TO BLOCKS.
